# SDR ASAA2019091930777

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 27,256 hours, 8,880 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED START ON APU SWITCH, AND RELEASED TO RUN. AFTER APPROXIMATELY 2-3 MINUTES, PILOT OBSERVED APU EGT GUAGE READING BETWEEN 200-300 DEGREES, THE LOW OIL PRESSURE LIGHT ILLUMINATED, AND THE APU GEN OFF BUS LIGHT WAS NOT ILLUMINATED. PILOT SELECTED OFF ON APU SWITCH. GROUNDED - YES. ACCOMPLISHED FIM 49-15 TASK 805 AND FIM 49-60 TASK 801 NO FAULTS SHOWN IN CURRENT, MAINT, OR FAULT HISTORY. APU STARTED NORMALLY.
